# SDR WX0A071445

- Difficulty date: December 20, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434133
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN STA 339 LONGERON 27-28 OIL CANNED FROM PREVIOSULY INSTALLED REPAIR.  ACCOMPLISHED DAMAGE TRIM OUT. FABRICATED EXTERNAL DOUBLER, INTERNAL FINGER DOUBLER STRAPS, LOCATED DRILLED AND INSTALLED.
